# SDR DALA12005423124

- Difficulty date: August 7, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,821 hours, 16,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER DOOR CUT-OUT, FORWARD AND AFT UPPER CORNERS HAS CHAFED MARKS.  BLENDED AFT AND FORWARD UPPER CORNERS IAW A319 SRM 51-73-00.  FORWARD CORNER L=1.160 INCH W=.140 INCH D=.006  INCH, AFT CORNER L=1.900 INCH W=.298 INCH D=.026 INCH ORIGINAL MATERIAL .236 INCH.  FOUND TO BE IN LIMITS IAW A319 SRM 53-41-11 FIG 105.  TREATED AND PRIMED IAW A319 SRM 51-21-11.  PAINTED IAW A319 SRM 51-75-12.
